I'm glad to hear that you're in touch with your doctor and that your stopping cold turkey is on their advice– ideally this would mean that your doctor is confident that the dose is low enough and you have been taking it for a short enough time that withdrawal symptoms will be mild to nonexistent.
I have to stress that I am not a medical professional, and have referred your question to our resident expert, Nurse Jenn who should hopefully be able to advise you a bit more specifically.
Speaking from my own experience and limited knowledge I can share that SSRI withdrawal is a real thing and can be very unpleasant and occasionally serious, but as I understand it is more likely to happen when the dose is high and the prescription is longstanding. I would urge you do address any concerns you have directly to your doctor and share your travel plans.
However, as it is only two days away, I can share that I have skipped a day or two (e.g. forgetting my medication on a weekend away) and not noticed any difference.